# SDR CA960924038

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B2
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bolt
- Part number: 350A103021
- Condition: Loose
- Location: Output Flange
- Part time: 469 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 100 HOUR INSPECTION THE BOLT HOLDING THE ENGINE TO THE TAIL ROTOR DRIVE FLANGE HAD LOOSENED OFF AND THE FLANGE HAD MOVED AFT AND RUBBED AGAINST THE FIBREGLASS FIREWALL AND BRACKETS. THIS WAS FOUND AGAIN ON THE 500 HOUR. EUROCOPTER HAVE SINCE ISSUED AN ALERT SERVICE INFORMATION LETTER REGARDING THIS PROBLEM.
